BibTeX record journals/imamci/BoscheBM05

download as .bib file

@article{DBLP:journals/imamci/BoscheBM05,
  author       = {J{\'{e}}r{\^{o}}me Bosche and
                  Olivier Bachelier and
                  Driss Mehdi},
  title        = {An approach for robust matrix root-clustering analysis in a union
                  of regions},
  journal      = {{IMA} J. Math. Control. Inf.},
  volume       = {22},
  number       = {3},
  pages        = {227--239},
  year         = {2005},
  url          = {https://doi.org/10.1093/imamci/dni007},
  doi          = {10.1093/IMAMCI/DNI007},
  timestamp    = {Fri, 03 Jul 2020 17:50:00 +0200},
  biburl       = {https://dblp.org/rec/journals/imamci/BoscheBM05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}